# SDR DALA2022040802425

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,570 hours, 3,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 CORROSION FLOOR STRUCTURE -YA BETWEEN FR72 TO FR74 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE -YA BETWEEN FR72 TO FR74 IN PASSENGER CABIN AS PER A330 SRM 51-42-11 AND A330 SRM 51-72-11. (2186841)
